Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR1491447

author
Greenlees, J. P. C. and May, J. P.
title
Localization and completion theorems for $M\rm U$-module spectra
year
1997
journal
Annals of Mathematics. Second Series
volume
146
number
3
pages
509–544
MathSciNet
MR1491447
DOI
doi:1491447

@article{MR1491447,
    AUTHOR = "Greenlees, J. P. C. and May, J. P.",
    TITLE = "Localization and completion theorems for {$M{\rm U}$}-module spectra",
    JOURNAL = "Ann. of Math. (2)",
    FJOURNAL = "Annals of Mathematics. Second Series",
    VOLUME = "146",
    YEAR = "1997",
    NUMBER = "3",
    PAGES = "509--544",
    ISSN = "0003-486X",
    MRCLASS = "55P42 (19L47 55N22 55P60 55P91 57R77 57R85)",
    MRNUMBER = "1491447",
    MRREVIEWER = "Kathryn P. Hess",
    DOI = "10.2307/2952455"
}

      

This item is never cited.